# SDR BX42002F00000

- Difficulty date: December 3, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N739VN
- Make and model: Cessna 172N
- Aircraft serial: 17270842
- Engine: Lyc O320*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 0531006110
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,216 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN REINFORCEMENT ASSEMBLY (FORWARD SPAR) IS CRACKED AND BROKEN.  JUST ABOVE WHERE THE LOWER RIBS ARE RIVETED TO THE REINFORCEMENT.  THE REINFORCEMENT IS BROKEN THRU ITS WEB FROM RELIEF TO RELIEF, ONLY THE FLANGES ARE INTACT.  THE LOWER FORWARD RIB IS CRACKED ON THE RIGHT SIDE WHERE IT IS RIVETED TO THE REINFORCEMENT.
